Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Elevated bilrubin count post ayurvedic medicine to cure jaundice - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Liver and Gall Bladder
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
Doctor :   how can i help you
User :   HeLLo Doctor
Doctor :   good afternoon
Doctor :   please go ahead with ur medical query
User :   me suffering from Jaundice .....
Doctor :   ok
Doctor :   For Administrative and health purposes, Please provide these details of the patient-Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
User :   itz count has increased
Doctor :   ok
Doctor :   how long u have jaundice
Doctor :   what was the cause of this jaundice
User :   since a week
User :   water probs
User :   i stay in XXX
Doctor :   ok
User :   Age:20,Male,Student,XXX,single
Doctor :   ok
User :   wat shd i do ????
Doctor :   r u taking any medicine as of now
Doctor :   dont take any medicine without doctors consent
Doctor :   for anything
Doctor :   avoid taking alcohol
User :   yes .... kamilari (Ayurvedic)
User :   Can u tell me d reason why dis count has increased ????
Doctor :   my knowledge in ayur veda is limited
Doctor :   which could
Doctor :   could u specify which count ur refering
User :   Bilrubin Count .... itz 4 now
User :   it was 2.3 before ....
User :   HeLLo Doc .... r u der
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor